# SDR IPXA2022012078056

- Difficulty date: January 3, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 80,436 hours, 15,906 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ABA70513
- Condition: Damaged
- Location: Fwd Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CFUSELAGE NOSE LWR SKIN E&E BAY JAMB SKIN AND PAN HAS DENT AT STA. Y=348.00 & X=14.812.REPAIRED DAMAGED FUSELAGE NOSE LWR SKIN E/E BAY JAMB SKIN DOUBLER AND PAN AT Y=348.00 AND X=14.812 IAW VT-SAA EA011-5300-01-A94522 REV I/R AND UPS EO MD11-5330-82593-A, APPROVED BY S.KANG(AR-605677) DATED 01/17/2022 (MAJOR).
